Alert archive / Virginia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 76, NWS Blacksburg, VA

July 1, 2020Halifax County, Virginia; Caswell County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 1, 2020, 10:10 PM EDT for Halifax County, Virginia; Caswell County, North Carolina. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2020, 10:10 PM EDT (02:10 UTC)
Expired
Jul 1, 2020, 11:00 PM EDT
In force
50 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Caswell County, NC, Halifax County, VA

The radar

The Raleigh/Durham radar (KRAX), 112 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 10:22 PM EDTTSTM WND DMG2 S Vernon Hill, VAONE TREE DOWNED AT THE INTERSECTION OF LEWIS FARRELL ROAD AND OAK LEVEL ROAD. TIME ESTIMATED FROM RADAR.
Jul 1, 10:22 PM EDTTSTM WND DMG3 Sse Vernon Hill, VAONE TREE DOWN ON OAK LEVEL RD NEAR THE INTERSECTION OF LEWIS FERRELL ROAD.
Jul 1, 10:22 PM EDTTSTM WND DMG3 Sse Vernon Hill, VAUPDATES PREVIOUS TSTM WND DMG REPORT FROM 3 SSE VERNON HILL. SEVERAL TREES DOWN IN THE VICINITY OF OAK LEVEL ROAD AND LEWIS FERRELL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 2.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2020-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2020-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS51 KRNK 020210
SVRRNK
NCC033-VAC083-020300-
/O.NEW.KRNK.SV.W.0076.200702T0210Z-200702T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
1010 PM EDT Wed Jul 1 2020

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Caswell County in north central North Carolina...
  Halifax County in south central Virginia...

* Until 1100 PM EDT.

* At 1009 PM EDT, a severe thunderstorm was located near Leda, or
  near Nathalie, moving south at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  South Boston...
  Yanceyville...
  Bethel...
  Halifax...
  Jericho...
  Prospect Hill...
  and Turbeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds, as well as deadly cloud to
ground lightning. For your safety, move to an interior room on the
lowest floor of a sturdy building. Stay away from windows.

Intense rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3657 7873 3654 7873 3654 7913 3624 7915
      3625 7953 3654 7951 3654 7921 3694 7912
      3694 7890 3659 7871
TIME...MOT...LOC 0209Z 000DEG 24KT 3686 7901 

HAIL...<.75IN
WIND...60MPH
 
$$

RAB
2 follow-up statements
785 
WWUS51 KRNK 020211
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
1011 PM EDT Wed Jul 1 2020

NCC033-020221-
/O.CAN.KRNK.SV.W.0076.000000T0000Z-200702T0300Z/
Caswell NC-
1011 PM EDT Wed Jul 1 2020

...THE SEVERE THUNDERSTORM WARNING FOR CASWELL COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning is not expected
to impact Caswell County...and thus this portion of the warning has
been cancelled.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3657 7873 3656 7873 3655 7874 3654 7873
      3654 7921 3694 7912 3694 7890 3659 7871
TIME...MOT...LOC 0211Z 000DEG 24KT 3685 7901 

$$

VAC083-020300-
/O.CON.KRNK.SV.W.0076.000000T0000Z-200702T0300Z/
Halifax VA-
1011 PM EDT Wed Jul 1 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR HALIFAX COUNTY...

At 1011 PM EDT, a severe thunderstorm was located near Leda, or near
Nathalie, moving south at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
South Boston...
Halifax...
Turbeville...
Ingram...
Nathalie...
Milton...
and Cluster Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3657 7873 3656 7873 3655 7874 3654 7873
      3654 7921 3694 7912 3694 7890 3659 7871
TIME...MOT...LOC 0211Z 000DEG 24KT 3685 7901 

HAIL...<.75IN
WIND...60MPH
 
$$

RAB
693 
WWUS51 KRNK 020235
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
1035 PM EDT Wed Jul 1 2020

VAC083-020300-
/O.CON.KRNK.SV.W.0076.000000T0000Z-200702T0300Z/
Halifax VA-
1035 PM EDT Wed Jul 1 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR HALIFAX COUNTY...

At 1034 PM EDT, a severe thunderstorm was located over Halifax,
moving south at 5 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
South Boston...
Halifax...
Turbeville...
Ingram...
Nathalie...
Milton...
and Cluster Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3657 7873 3656 7873 3655 7874 3654 7873
      3654 7921 3694 7912 3694 7890 3659 7871
TIME...MOT...LOC 0234Z 338DEG 6KT 3677 7895 

HAIL...<.75IN
WIND...60MPH
 
$$

RAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 8:08 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 1, 8:08 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
808 PM EDT Wed Jul 1 2020

.SYNOPSIS...
Low Pressure over New England will move offshore tonight.
Meanwhile, high pressure over the Plains will also shift east
and move over the Midwest. As high pressure edges into the
region through the weekend, warm and muggy conditions will
continue with temperatures near or just above normal. Coverage
of thunderstorms will gradually increase from isolated Thursday
and Friday to scattered over the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 800 PM EDT Wednesday...

A couple of changes for the evening update. Temperatures are
running a bit warmer than expected this hour, with still some
readings in the mid 80s, so delayed cooling during the evening
some. Dewpoints are lower in most areas than 24 hours ago, so we
should be able to achieve the advertised low temperatures.

Second change was to update the pops. Held onto some slight
chance pops in the southwest and some chance pops in the east.
Earlier strong to severe convection in eastern/coastal VA sent
an outflow boundary into our eastern CWA. Convection has
redeveloped along this and a weak backdoor front evident across
northern VA in the LYH area. This activity could persist for the
next few hours and drift or redevelop back to ROA with time. Do
not expect it to make it a whole lot further west, but will
account for the next 2-3 hours at least. Pops trend toward zero
by Thursday morning.

As of 125 PM EDT Wednesday...

An upper level low over New England will move offshore tonight,
ushering in some drier air. But before it does that, weak
pieces of energy will rotate around the base of the low,
bringing scattered showers and thunderstorms to the VA/NC
piedmont. Some storms could be strong to severe east of Route
29. Elsewhere, the combination of afternoon heating and low
level moisture could produce isolated storms this afternoon.
Showers will fade this evening with loss of heating and energy
moving off the coast.

The region will be in between the low moving off the New
England coast and an upper level ridge entering the Midwest.
Models showing some weak low level convergence along the Blue
Ridge Thursday, but does not appear instabilities are strong
enough to produce any showers.

Low tonight will range in the 60s. high tomorrow will be in the
80s and close to normal.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 135 PM EDT Wednesday...

On Friday, upper level ridging from the Midwest edges into the
region. With increasing heights aloft, surface temperatures will
warm above normal. Highs Friday will range in the 80s across
the mountains to lower 90s east.

A lee trough or low level convergence along with diurnal
heating along the Blue Ridge Saturday may generate a few natural
fireworks for the area. With loss of heating in the evening,
showers will fade. Similar temperatures Saturday as compared to
Friday, but with a slight uptick in humidity.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 130 PM EDT Wednesday...

The large scale flow pattern will remain generally the same
from the weekend into Midweek. The trough axis along the
Northeast coast will slide east, as the upper ridge builds
eastward across our region. The weak flow aloft and some mid to
upper level disturbances combined with heating and orographic
lift will generate diurnal convection with the best opportunity
across the higher terrain especially the southwest mountains.
Isolated to scattered afternoon and evening showers and
thunderstorms are expected. Near normal temperatures are
anticipated with readings generally from the upper 70s in the
mountains to the lower 90s east of the Blue Ridge.

A surface low pressure center does form in Florida Sunday night
and lifts northeast off the Carolina coast Tuesday into
Wednesday. Then, the low pressure center heads out into the
Atlantic ocean Wednesday into Thursday. There remains some
differences in the timing and strength of the low center on the
GFS and ECMWF.

Medium confidence in long term forecast.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
As of 800 PM EDT Wednesday

Another weak short wave in the base of the upper trough located
across the northeast U.S. triggered another round of afternoon
convection. This time the focus was on the northeast part of the
CWA and southeastward into the coastal plain region and eastern
VA. Outflow boundaries from this activity and a weak backdoor
front in northeast GA, which helped to organize this activity
initially, are allowing for convection to redevelop this evening
in the LYH to FVX area. This may continue for a while and could
even drift/redevelop back toward ROA late this evening. For now,
will include VCTS at LYH for a couple of hours, but not anywhere
else.

Generally a VFR forecast. However, the big question is whether
or not there will be any fog late tonight/early Thursday.
Dewpoints have dropped on average about five degrees from
yesterday, so confidence in widespread dense fog such as we saw
at several TAF sites this morning, is low. Backed off the
intensity of the fog a bit, but still kept TEMPO periods of fog
late tonight/early Thursday and attendant IFR-LIFR conditions
for 3-4 hours at LWB, BCB, LYH, and DAN. Rain at LYH in the
next couple of hours could lead to IFR-LIFR for several hours in
BR/FG there early in the morning. Otherwise, look for VFR
visibilities and ceilings after 14Z and throughout most of this
evening as well. Thunderstorms should remain well south and west
of the CWA Thursday with a more stable, drier air mass in place
from the northeast.

Winds will become northeast 5-8kts after 14Z Thursday.

/Confidence in Forecast Parameters/
Ceilings - Moderate to High,
Visibilities - Moderate to High,
Winds - High,
Thunderstorm Threat - Low.

Extended Aviation Discussion...

Low level moisture and afternoon heating may develop a few
showers mainly Friday afternoon. Any showers will not last long
into the evening. The threat for scattered afternoon and
evening pulse thunderstorms increases this weekend as moisture
and warm temperatures become more widespread.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...RAB/RCS
SHORT TERM...RCS
LONG TERM...KK
AVIATION...RAB/RCS
Hazardous weather outlook, Jul 1, 4:47 AM EDT, 17 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
447 AM EDT Wed Jul 1 2020

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-020900-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
447 AM EDT Wed Jul 1 2020

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 1, 7:58 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
758 PM EDT Wed Jul 1 2020

VAZ035-045-046-020030-
Amherst-Campbell-Appomattox-
758 PM EDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN APPOMATTOX...
NORTHEASTERN CAMPBELL...AND SOUTHEASTERN AMHERST COUNTIES AND THE
CITY OF LYNCHBURG...

At 757 PM EDT, a strong thunderstorm was located near Madison
Heights, or near Lynchburg, moving south at 20 mph.

Winds in excess of 40 mph are possible with this storm. Heavy
rainfall is also occurring with this storm, and may cause localized
flooding of poor drainage areas.

Locations impacted include...
Lynchburg...
Concord...
Rustburg...
Madison Heights...
Stonewall...
Bocock...
and Spout Spring.

LAT...LON 3722 7920 3738 7925 3739 7923 3740 7925
      3742 7925 3743 7926 3745 7927 3745 7925
      3747 7921 3747 7918 3748 7920 3753 7900
      3727 7888
TIME...MOT...LOC 2357Z 350DEG 18KT 3745 7909

MBS
Special weather statement, Jul 1, 9:03 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
903 PM EDT Wed Jul 1 2020

VAZ034-035-045-020130-
Amherst-Campbell-Bedford-
903 PM EDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAMPBELL...SOUTH
CENTRAL AMHERST...AND EAST CENTRAL BEDFORD COUNTIES AND THE CITY OF
LYNCHBURG...

At 902 PM EDT, a developing thunderstorm was located near Madison
Heights, or near Lynchburg, moving south at 10 mph.

Winds in excess of 40 mph and small hail are possible with this
storm.

Locations impacted include...
Lynchburg...
Forest...
Rustburg...
Madison Heights...
Boonsboro...
Timberlake...
and Bocock.

LAT...LON 3753 7929 3753 7906 3729 7898 3729 7932
TIME...MOT...LOC 0102Z 357DEG 10KT 3746 7914

MBS
Local storm report, Jul 1, 9:29 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
929 PM EDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     3 SE LYNCHBURG AIRPORT  37.30N 79.16W
07/01/2020                   CAMPBELL           VA   BROADCAST MEDIA

            MULTIPLE TREES DOWN IN THE VICINITY OF
            SUNNYMEADE ROAD OFF ENGLISH TAVERN ROAD.

&&

RAB
Special weather statement, Jul 1, 9:47 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
947 PM EDT Wed Jul 1 2020

VAZ058-020230-
Halifax-
947 PM EDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT HALIFAX COUNTY...

At 946 PM EDT, a strong thunderstorm was located near Cody, or near
Nathalie, moving southeast at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm was severe as it moved through Campbell County within the
past hour and could become severe once again, even though at this
time it has dropped below severe limits.

Locations impacted include...
South Boston...
Halifax...
Brookneal...
Nathalie...
Scottsburg...
Cody...
and Leda.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3662 7900 3694 7913 3702 7910 3705 7904
      3703 7900 3705 7897 3702 7891 3700 7889
      3698 7890 3698 7888 3674 7869
TIME...MOT...LOC 0146Z 335DEG 18KT 3698 7902

RAB
Local storm report, Jul 1, 10:08 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1008 PM EDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND DMG     4.9 NNW LYNCHBURG CITY  37.48N 79.18W
07/01/2020                   AMHERST            VA   911 CALL CENTER

            RADAR ESTIMATED TIME. TREE REPORTED DOWN
            AROUND 8:42PM ALONG THE 4000 BLOCK OF
            MORNINGSIDE DRIVE.

&&
Local storm report, Jul 1, 10:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1010 PM EDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     1.9 N RUSTBURG          37.31N 79.10W
07/01/2020                   CAMPBELL           VA   911 CALL CENTER

            RADAR ESTIMATED TIME. TREES DOWN AT 385 POOR
            HOUSE RD. RUSTBURG, VA.

&&

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:13 PM EDTSevere Thunderstorm WarningRNKAmherst, Campbell, City of Lynchburg47 min
Jul 1, 8:49 PM EDTSevere Thunderstorm WarningRNKCampbell, Halifax, Pittsylvania56 min
Jul 1, 9:03 PM EDTSpecial Weather StatementRNKCity of Lynchburg27 min
Jul 1, 9:47 PM EDTSpecial Weather StatementRNKHalifax43 min
Jul 1, 9:53 PM EDTAreal Flood AdvisoryRNKAmherst, Bedford, Campbell, City of Lynchburg3 hr
Jul 1, 10:27 PM EDTSpecial Weather StatementRNKPittsylvania48 min
Jul 1, 11:16 PM EDTSpecial Weather StatementRNKHalifax44 min
Jul 2, 12:02 AM EDTSpecial Weather StatementRNKPittsylvania, City of Danville58 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2020Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.